Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 8, 2015, 3:40 PM CDT for Dickens County, Kent County, Texas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2015, 3:40 PM CDT (20:40 UTC)
- Expired
- May 8, 2015, 4:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Dickens County, TX, Kent County, TX
The radar
The Lubbock radar (KLBB), 95 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 9:31 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
576
WFUS54 KLUB 082040
TORLUB
TXC125-263-082115-
/O.NEW.KLUB.TO.W.0004.150508T2040Z-150508T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
340 PM CDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN KENT COUNTY IN NORTHWESTERN TEXAS...
SOUTHERN DICKENS COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 415 PM CDT
* AT 340 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED JUST WEST OF SPUR...OR 10 MILES SOUTH OF
DICKENS... MOVING EAST AT 45 MPH.
HAZARD...TORNADO...GOLF BALL SIZE HAIL AND 80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
DICKENS...SPUR AND GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3344 10101 3362 10099 3367 10052 3327 10052
TIME...MOT...LOC 2040Z 272DEG 39KT 3348 10088
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
263 follow-up statements
419
WWUS54 KLUB 082047
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
347 PM CDT FRI MAY 8 2015
TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
347 PM CDT FRI MAY 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHERN DICKENS COUNTIES...
AT 346 PM CDT...A LARGE AND EXTREMELY DANGEROUS TORNADO WAS LOCATED
NEAR SPUR...OR 10 MILES SOUTH OF DICKENS...MOVING EAST AT 45 MPH.
THIS STORM IS EXHIBITING VERY STRONG LOW LEVEL ROTATION ON RADAR.
IF LOCATED IN SPUR TAKE SHELTER NOW.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
SPUR AND GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE TO
A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3343 10096 3361 10092 3367 10052 3327 10052
TIME...MOT...LOC 2046Z 272DEG 39KT 3348 10079
TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN
$$
26341
WWUS54 KLUB 082058
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
358 PM CDT FRI MAY 8 2015
TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
358 PM CDT FRI MAY 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHEASTERN DICKENS COUNTIES...
AT 357 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SPUR...OR 13 MILES SOUTH OF DICKENS...MOVING EAST AT
55 MPH. THE STORM CIRCULATION REMAINS STRONG.
HAZARD...TORNADO...TWO INCH HAIL AND 80 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
SPUR AND GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3343 10091 3360 10084 3364 10052 3327 10052
TIME...MOT...LOC 2057Z 280DEG 49KT 3344 10076
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
26345
WWUS54 KLUB 082105
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
405 PM CDT FRI MAY 8 2015
TXC125-263-082115-
/O.CON.KLUB.TO.W.0004.000000T0000Z-150508T2115Z/
KENT TX-DICKENS TX-
405 PM CDT FRI MAY 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN KENT AND SOUTHEASTERN DICKENS COUNTIES...
AT 404 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF GIRARD...OR 14 MILES SOUTHEAST OF
DICKENS...MOVING EAST AT 50 MPH. THE TORNADO THREAT IS HIGHEST
ACROSS VERY SPARSELY POPULATED PORTIONS OF SOUTHEASTERN DICKENS
COUNTY.
HAZARD...TORNADO...PING PONG SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
GIRARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3342 10085 3358 10080 3364 10052 3327 10052
TIME...MOT...LOC 2104Z 274DEG 45KT 3346 10067
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
26What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 2:49 PM CDT, 51 minutes earlier.
Area forecast discussion, May 8, 2:49 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 249 PM CDT FRI MAY 8 2015 .SHORT TERM... ONGOING SEVERE STORMS WILL CONTINUE TO PUSH NORTHEASTWARD WITH FURTHER DEVELOPMENT POSSIBLE THIS AFTERNOON/EVENING AHEAD OF AN UPPER JET STREAK PUSHING THROUGH VIA WATER VAPOR IMAGERY. WITH STORMS SURFACE-ROOTED AT THIS TIME...THE TORNADO THREAT WILL CONTINUE ALONG WITH LARGE HAIL. A PRIMED ATMOSPHERE...CHARACTERIZED BY DEEP LAYER SHEAR OF 50-60 KNOTS AND SBCAPE NEAR 4000 J/KG WILL PROVIDE PLENTY OF INSTABILITY/UPDRAFT ORGANIZATION FOR SUPERCELL STRUCTURES TO DEVELOP AND THRIVE. ADDITIONAL DEVELOPMENT WILL BE FOCUSED ALONG AND AHEAD OF THE AFOREMENTIONED JET STREAK ALOFT ACROSS THE SOUTHERN/EASTERN SOUTH PLAINS INTO THE SOUTHERN/CENTRAL ROLLING PLAINS WHERE GREATER INSTABILITY RESIDES. FARTHER NORTH...ONGOING ACTIVITY ORIGINATING THIS MORNING WILL MAINTAIN A MORE STABLE BOUNDARY LAYER. VEERING SURFACE WINDS AHEAD OF A SURFACE LOW NEAR THE NEW MEXICO STATE LINE AND CONTINUED EAST/NORTHEAST WINDS FARTHER EAST DUE TO REINFORCING OUTFLOW BOUNDARIES WILL PRODUCE AMPLE SURFACE CONVERGENCE AND SERVE AS A FOCUS FOR STORMS TO ANCHOR ON. DEPENDING ON THE DEGREE OF HEATING WHICH CAN OCCUR IN THE ROLLING PLAINS INTO THE FAR SOUTHEASTERN PANHANDLE...THESE STORMS MAY LINGER WITH THE AID OF A DEVELOPING 30-40 KNOT LOW LEVEL JET INTO THIS EVENING BEFORE DISSIPATING BEFORE MIDNIGHT. A LULL SHOULD THEN ENSUE FOR A PERIOD LATER THIS EVENING INTO EARLY TONIGHT BEFORE LARGE SCALE HEIGHT FALLS TAKE PLACE DOWNSTREAM OF A VIGOROUS UPPER LOW CURRENTLY ROTATING ACROSS THE SOUTHERN GREAT BASIN INTO THE DESERT SOUTHWEST. WITH THE DRYLINE LIKELY BACKING UP WELL ONTO THE CAPROCK AND LIKELY NEARER THE NEW MEXICO STATE LINE...SCATTERED STORMS SHOULD GENERATE FROM THE SOUTH PLAINS INTO THE FAR SOUTHERN TEXAS PANHANDLE. SEVERE THREAT REMAINS QUESTIONABLE GIVEN UNFAVORABLE DIURNAL TIMING...BUT AT LEAST A COUPLE THOUSAND J/KG OF CAPE COMBINED WITH 0-6 KM SHEAR OF 40-50 KNOTS...COMBINED WITH THE AFOREMENTIONED LOW LEVEL JET...WILL BE MORE THAN SUFFICE FOR CONVECTIVE INITIATION. GIVEN THE ELEVATED NATURE DUE TO THE TIME OF DAY AND SUBSEQUENT STABILIZED BOUNDARY LAYER...HAIL AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. STORMS WILL CONTINUE TO THRIVE PAST DAYBREAK SATURDAY AS DRIER AIR FILTERS INTO THE WESTERN SOUTH PLAINS AHEAD OF THE APPROACHING UPPER LOW. MAY STILL HAVE A FEW SUPERCELL STRUCTURES PROGRESSING TO THE NORTHEAST...BUT MAY VERY WELL SEE A LARGER SCALE COMPLEX/LINE DEVELOP GIVEN THE STRONG FORCING CAUSING INDIVIDUAL STORMS TO CONGEAL. STRONG TO SEVERE STORMS WILL BE POSSIBLE AHEAD OF AN EASTWARD MIXING DRYLINE...WITH THIS THREAT AREA LIKELY CONFINED TO THE ROLLING PLAINS/FAR SOUTHEAST PANHANDLE. IT SHOULD BE NOTED THAT UNCERTAINTY IN TONIGHT/SATURDAYS ACTIVITY STILL EXISTS DEPENDENT ON CONVECTIVE EVOLUTION THIS AFTERNOON/EVENING...BUT ALL SIGNS CONTINUE TO POINT AT THE ABOVE MENTIONED SCENARIO. .LONG TERM... NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE EXTENDED PORTION OF THE FORECAST AT THIS TIME. A COMPLEX OF T-STORMS IS EXPECTED TO BE MOVING THROUGH THE ROLLING PLAINS SATURDAY MORNING...FOLLOWED BY SUBSIDENCE AND DRIER SW FLOW AS THE UPPER-LOW MOVES NE INTO THE CENTRAL HIGH PLAINS. FORCING ALONG THE SURFACE TROUGH/PACIFIC-TYPE FRONT COULD PRODUCE ADDITIONAL STORMS SATURDAY LATE SATURDAY ACROSS THE SRN ROLLING PLAINS. TRAILING LOBE OF VORTICITY WILL ROTATE ACROSS THE PANHANDLES SUNDAY WHILE A COLD FRONT SURGES SOUTH. THIS COULD GIN UP A FEW STORMS ACROSS THE FAR SW TX PANHANDLE INTO THE NRN SOUTH PLAINS. OTHERWISE...IT WILL BE SEASONABLE COOL AND DRY MONDAY INTO TUESDAY WITH THE FRONT TO OUR SOUTH AND SHORTWAVE RIDGING ALOFT. BY WED...UPPER FLOW WILL TURN SWERLY AS NEXT SYSTEM MOVES THROUGH THE SOUTHWEST. WELL-DEFINED SHORTWAVE TO KICK EAST ACROSS NM AND WTX SOMETIME WED INTO THU WITH GULF MOISTURE RETURNING TO WEST TEXAS AND THE DRYLINE BACKING UP TO THE NM HIGHLANDS. THIS PATTERN SHOULD KICK OFF OUR NEXT PERIOD OF T-STORM CHANCES WHICH WILL LIKELY CONTINUE FRIDAY AND POSSIBLY NEXT SATURDAY AS WELL. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 50 74 44 74 / 50 20 0 10 TULIA 56 77 47 75 / 50 20 10 10 PLAINVIEW 56 78 49 75 / 50 20 10 10 LEVELLAND 57 78 49 77 / 50 20 10 0 LUBBOCK 59 80 52 78 / 50 20 10 0 DENVER CITY 54 77 50 78 / 50 10 10 0 BROWNFIELD 58 80 52 78 / 50 20 10 0 CHILDRESS 64 84 56 80 / 50 60 10 10 SPUR 61 84 55 80 / 40 40 10 10 ASPERMONT 65 87 58 82 / 40 50 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 31/33
Hazardous weather outlook, May 8, 3:22 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 322 PM CDT FRI MAY 8 2015 TXZ021>044-092030- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 322 PM CDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN AREA OF THUNDERSTORMS WILL MOVE FROM THE FAR EASTERN SOUTH PLAINS INTO THE ROLLING PLAINS AND FAR SOUTHEASTERN TEXAS PANHANDLE THIS AFTERNOON. VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS TO 70 MPH...ISOLATED TORNADOES...AND FLOODING DUE TO HEAVY DOWNPOURS ON TOP OF SATURATED GROUND WILL ALL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE TONIGHT THROUGH SATURDAY MORNING ACROSS THE SOUTH PLAINS...BEFORE SPREADING EAST INTO THE ROLLING PLAINS BY SATURDAY AFTERNOON. THEREAFTER...THE PREDICTABILITY OF WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE THIS AFTERNOON.
In the hours before
Local storm report, May 8, 2:55 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
255 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 6 W SLATON 33.44N 101.75W
05/08/2015 E4.50 INCH LUBBOCK TX STORM CHASER
SOFTBALL SIZE HAIL AROUND POSEY GIN WEST OF SLATON.
REPORTS OF WINDOWS BLOWN OUT
&&
EVENT NUMBER LUB1500180
CALDRICHLocal storm report, May 8, 3:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
302 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 10 SE LUBBOCK 33.47N 101.75W
05/08/2015 E3.00 INCH LUBBOCK TX PUBLIC
&&
EVENT NUMBER LUB1500181
CALDRICHLocal storm report, May 8, 3:04 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
304 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL RANSOM CANYON 33.53N 101.68W
05/08/2015 E2.75 INCH LUBBOCK TX BROADCAST MEDIA
&&
EVENT NUMBER LUB1500182
CALDRICHLocal storm report, May 8, 3:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
321 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 6 S CROSBYTON 33.56N 101.24W
05/08/2015 E1.50 INCH CROSBY TX EMERGENCY MNGR
HAIL AT INTERSECTION OF HWY 40 AND 651
&&
EVENT NUMBER LUB1500183
CALDRICHLocal storm report, May 8, 3:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
323 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM WALL CLOUD WHITE RIVER LAKE 33.48N 101.10W
05/08/2015 CROSBY TX EMERGENCY MNGR
RAPIDLY ROTATING WALL CLOUD JUST NORTH OF WHITE RIVER
LAKE
&&
EVENT NUMBER LUB1500184
CALDRICHLocal storm report, May 8, 3:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
326 PM CDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 6 NW WHITE RIVER LAKE 33.54N 101.17W
05/08/2015 M70 MPH CROSBY TX MESONET
WEST TEXAS MESONET REPORT
&&
EVENT NUMBER LUB1500185
CALDRICHThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:03 AM CDT | Severe Thunderstorm Warning | LUB | Hockley | 27 min |
| May 8, 9:40 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb | 35 min |
| May 8, 10:11 AM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 34 min |
| May 8, 10:19 AM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hale, Lamb, Parmer, Swisher | 3 hr |
| May 8, 10:31 AM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 29 min |
| May 8, 10:44 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Swisher | 46 min |
| May 8, 11:07 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 38 min |
| May 8, 11:27 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hale, Hall, Motley, Swisher | 3 hr |
| May 8, 11:43 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 47 min |
| May 8, 11:54 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 51 min |
| May 8, 12:46 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall, Motley | 3 hr |
| May 8, 1:42 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 48 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 45 min |
| May 8, 2:02 PM CDT | Areal Flood Advisory | LUB | Lubbock | 88 min |
| May 8, 2:12 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 48 min |
| May 8, 2:19 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 41 min |
| May 8, 2:40 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Lubbock | 50 min |
| May 8, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 26 min |
| May 8, 3:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 42 min |
| May 8, 4:06 PM CDT | River Flood Warning | LUB | Childress | 15 hr |
| May 8, 4:10 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King, Stonewall | 50 min |
| May 8, 4:17 PM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall, Motley | 3 hr |
| May 8, 4:51 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 24 min |
| May 8, 5:16 PM CDT | Severe Thunderstorm Warning | LUB | King, Stonewall | 29 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.